MAUDE Adverse Event Report: MEDTRONIC, INC. ATTAIN VENOGRAM BALLOON CATHETER; CATHETER, FLOW DIRECTED

MEDTRONIC, INC. ATTAIN VENOGRAM BALLOON CATHETER; CATHETER, FLOW DIRECTED
Model Number 6215
Medical Device Problem Codes Deflation Problem (1149); Inflation Problem (1310)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/07/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
It was reported that during the procedure, the catheter initially had difficulty inflating the balloon, then after it was deployed, but the balloon no longer wanted to deflate.The catheter was removed and replaced.No patient complications have been reported as a result of this event.
 
Additional Manufacturer Narrative
Product event summary: the balloon catheter was returned and analyzed.The analysis indicated that the mechanical operation of the balloon catheter was occluded.The mechanical operation of the catheter was analyzed.The infusion port of the catheter was occluded.Visual analysis of the balloon catheter indicated damage during use.The analyst noted the balloon catheter was returned without the inflation syringe.There is contrast in the flush port valve.There is contrast on the inflation port.There is contrast on the balloon of the balloon catheter.There is contrast in the balloon of the balloon catheter.Medtronic is submitting this report to comply with fda reporting regulations under 21 cfr parts 4 and 803.This report is based upon information obtained by medtronic, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Medtronic has made reasonable efforts to obtain more complete information and has provided as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.In particular, this report does not constitute an admission by anyone that the product described in this report has any ¿defects¿ or has ¿malfunctioned¿.These words are included in the fda 3500a form and are fixed items for selection created by the fda to categorize the type of event solely for the purpose of regulatory reporting.Medtronic objects to the use of these words and others like them because of the lack of definition and the connotations implied by these terms.This statement should be included with any information or report disclosed to the public under the freedom of information act.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.

Brand Name
ATTAIN VENOGRAM BALLOON CATHETER
Common Device Name
CATHETER, FLOW DIRECTED
Manufacturer (Section D)
MEDTRONIC, INC.
8200 coral sea street ne
mounds view MN 55112
MDR Report Key11688319
Report Number2182208-2021-01541
Device Sequence Number3121943
Product Code DYG
UDI-Device Identifier00763000227982
UDI-Public00763000227982
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K012225
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/03/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/29/2022
Device Model Number6215
Device Catalogue Number6215
Device Lot Number20G29844
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/23/2021
Initial Date Received by Manufacturer 04/07/2021
Supplement Date Received by Manufacturer04/27/2021
Initial Report FDA Received Date04/19/2021
Supplement Report FDA Received Date05/03/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1